# SDR AALA20090427TUL05

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED IN AIR CONDITIONING RAIL ATTACHMENT INBOARD FASTENER STATION 440 LEFT.  INSTALLED REPAIR DOUBLER PER J1159AB.
